Viscous Regularization of the Euler Equations and Entropy Principles Academic Article uri icon

abstract

  • This paper investigates a general class of viscous regularizations of the compressible Euler equations. A unique regularization is identified that is compatible with all the generalized entropies, à la [Harten et al., SIAM J. Numer. Anal., 35 (1998), pp. 2117-2127], and satisfies the minimum entropy principle. A connection with a recently proposed phenomenological model by [H. Brenner, Phys. A, 370 (2006), pp. 190-224] is made. © 2014 Society for Industrial and Applied Mathematics.

altmetric score

  • 0.25

author list (cited authors)

  • Guermond, J., & Popov, B.

citation count

  • 38

publication date

  • January 2014